# SDR KGBR2010112910002

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N422CA
- Make and model: Casa C212CC
- Aircraft serial: 238
- Aircraft time: 13,898 hours, 13,318 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 212A04730002
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE TO HORIZONTAL STABILIZER ATTACH FITTINGS.
